Harmonic maps form surfaces to R-trees.

Michael Wolf

Mathematische Zeitschrift (1995)

  • Volume: 218, Issue: 4, page 577-594
  • ISSN: 0025-5874; 1432-1823

How to cite


Wolf, Michael. "Harmonic maps form surfaces to R-trees.." Mathematische Zeitschrift 218.4 (1995): 577-594. <http://eudml.org/doc/174749>.

author = {Wolf, Michael},
journal = {Mathematische Zeitschrift},
keywords = {harmonic maps; geodesic spaces; measured foliations},
number = {4},
pages = {577-594},
title = {Harmonic maps form surfaces to R-trees.},
url = {http://eudml.org/doc/174749},
volume = {218},
year = {1995},

AU - Wolf, Michael
TI - Harmonic maps form surfaces to R-trees.
JO - Mathematische Zeitschrift
PY - 1995
VL - 218
IS - 4
SP - 577
EP - 594
KW - harmonic maps; geodesic spaces; measured foliations
UR - http://eudml.org/doc/174749
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.